# SDR S5248

- Difficulty date: June 12, 2002
- Submitted: June 12, 2002
- Operation: General aviation
- Aircraft: N882TM
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780273
- Aircraft time: 1,852 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Part time: 1,852 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING ATTACMENT FITTING CORRODED,INSPECTED IAW PSB977 CORROSION MORE THAN SURFACE DEEP PITS
